Non-escaping endpoints do not explode



Evdoridou, Vasiliki and Rempe-Gillen, Lasse
(2018) Non-escaping endpoints do not explode. Bulletin of the London Mathematical Society, 50 (5). 916 - 932.

This is the latest version of this item.

[img] Text
1707.01843v1.pdf - Submitted Version

Download (8MB)
[img] Text
non-escaping-endpoints_9.pdf - Accepted Version

Download (9MB)
[img] Text
2018-non-escaping-endpoints-BLMS.pdf - OA Published Version

Download (1MB)

Abstract

The family of exponential maps

Item Type: Article
Additional Information: 18 pages, 2 figures
Uncontrolled Keywords: 37F10 (primary), 30D05, 54G15 (secondary)
Depositing User: Symplectic Admin
Date Deposited: 06 Sep 2018 14:22
Last Modified: 20 Jan 2022 02:10
DOI: 10.1112/blms.12176
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3025724

Available Versions of this Item